# SDR DALA2021040501981

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 61,800 hours, 7,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 LOC 606 ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: FOUND ARMING LEVER COVER WOULD NOT STAY IN OPEN POSITION. ADJUSTED SPRING TO KEEP COVER ABLE TO STAY IN OPEN POSITION. (1771720)
